MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 10-401FC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported during the myosure procedure on (b)(6) 2025, the physician had a little difficulty with the dilator but was able to dilate.The deficit on the fluent device began to rise.The physician then checked the cavity and noticed a small perforation, size of the dilator near the center of the fundus.The myosure reach and the omni hysteroscope was used by the physician.The procedure was then aborted.Patient was sent to recovery.No other information is available.

Brand Name
MYOSURE REACH TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23728123
Report Number1222780-2025-00624
Device Sequence Number10258794
Product Code HIH
UDI-Device Identifier15420045504530
UDI-Public(01)15420045504530(17)280820(10)25J05RA
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K152723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-401FC
Device Catalogue Number10-401FC
Device Lot Number25J05RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown